# SDR CALA2013082090578

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 44,228 hours, 18,460 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Dislodged
- Location: Seat 12a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST OUT OF POCKET, SEAT 12A.  SECURED BOX AT SEAT 12A.
